Mamedov, Kh. R.Çöl, Aynur2015-02-162015-02-162008Mamedov, Kh. R. ; Çöl, Aynur "On the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficient" European Journal of Pure Applied Mathematics, 1(3), 21-32., 2008http://www.ejpam.com/index.php/ejpam/article/view/130https://hdl.handle.net/11486/680In this paper it is devoted to study the inverse scattering problem for a singular boundary value problem of generalized form of system Dirac type. The new representation for the solutions of the differential equations system is considered, the scattering function is defined and its properties are given. The main equation is obtained for the solution of the inverse problem and it is shown the uniqueness of the solution of the inverse problem of scattering theory on the half lineenDirac operator on the half lineScattering functionInverse problem of scattering theoryUniqueness of the solution to inverse problemOn the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficientArticle